# SDR YENA2025072800778

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N989JT
- Make and model: Airbus A321-231
- Aircraft serial: 07924
- Aircraft time: 32,231 hours, 6,373 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1877, BOS-SXM. "ON DESCENT APPROX 8000 FT FLIGHT ATTENDANT NOTICED A STRONG FUME IT WAS TRANSIENT AND DISSIPATED IN A FEW MINUTES; COMPLIED WITH INFO NOTICE 2017-T015-L SECTION A.. ACCOMPLISHED TSM 05-50-00-810-831-A , INSPECTED APU COMPARTMENT WITH NO FINDINGS. PERFORMED LEVEL A DECONTAMINATION OF THE ECS SYSTEM PER AMM 21-00-00-615-802. NO FURTHER ODOR. AIRCRAFT OK FOR SERVICE."
